On optimal trend free sampling designs

Sengupta, S. ; Mukerjee, Rahul (1991) On optimal trend free sampling designs Communications in Statistics: Theory and Methods, 20 (1). pp. 299-307. ISSN 0361-0926

Full text not available from this repository.

Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Related URL: http://dx.doi.org/10.1080/03610929108830498


This paper considers the problem of estimating a finite population mean in the presence of linear trend. Recently, Mukerjee and Sengupta (1990) have studied the existence of an optimal design-unbiased strategy under this set-up and have suggested optimal sampling designs whenever such optimal strategies exist. In this paper, we consider cases when such optimal strategies do not exist and suggest some sampling designs which are optimal within some classes of sampling designs for the use of sample mean, difference and regression estimators.

Item Type:Article
Source:Copyright of this article belongs to Taylor and Francis Ltd.
Keywords:Design-unbiased Strategy; Difference Estimator; Finite Population; Fixed Bize Sampling Design; Linear Trend; Regression Estimator; Sample Mean; Super-population Model
ID Code:20347
Deposited On:20 Nov 2010 14:38
Last Modified:02 Mar 2011 08:58

Repository Staff Only: item control page